# SDR DALA2022052403569

- Difficulty date: May 19, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 CORROSION ON RH FLOOR PANEL NBR 121BF AT FWD CARGO COMPARTMENT. CORRECTIVE ACTON: SUMMARY OF NRC 00085- RH FLOOR PANEL NBR 121BF AT FWD CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM 53-30-53. (2242598)
